# SDR UALA2012041502286

- Difficulty date: April 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,612 hours, 9,518 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Condition: Faulty
- Location: Fuel Cutoff
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW, RT ENGINE EICAS MESSAGE AFTER ENGINE SHUT-DOWN AND TOOK 30 SECONDS FOR ENGINE TO SHUT-OFF AFT R FUEL CUTOFF SWITCH WAS SELECTED TO THE OFF POSITION.  PER EMC REPLACE RELAY K72204 (PCN 566-0640) & RELAY K76207 (PCN 566-0648) FOR MSG 73-60212, FUEL METERING UNIT (FMU) (R-ENG) FUEL SHUTOFF VALVE IS NOT IN COMMANDED POSITION.  REPLACED RELAYS K76204 & K76207, REF WD 76-21-12 PAGE 1 SHEET 3.  ENG STARTED AND SHUTDOWN FOR CONFIRMATION OF CUTOFF SWITCH FUNCTION.
